# SDR C77A20150811007

- Difficulty date: August 11, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 21,472 hours, 12,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17013939001
- Condition: Corroded
- Location: Fuselage
- Part time: 21,472 hours, 12,350 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MAIN CABIN FLOOR PANEL SUPPORT PN 170-13939-001 AT FRAME 17, Y= 29:Z=-19.29 HAS CORROSION.  R & R MAIN CABIN FLOOR PANEL SUPPORT IAW SRM 51-41-02 & EO E175-5300-118 REV IR WO 1941779.
